# SDR HYIA20210219001

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402C
- Aircraft serial: C4020001
- Aircraft time: 29,534 hours, 17,558 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8259HL2
- Part serial: 951
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL IN THE CABIN IN FLIGHT WITH THE HEATER TURNED ON.  MAINTENANCE INSPECTED AND REPLACED THE HEATER ASSEMBLY WITH NO FURTHER DEFECTS NOTED.
